# SDR UIEA201908315256

- Difficulty date: August 28, 2019
- Submitted: September 1, 2019
- Operation: Air carrier
- Aircraft: N480MC
- Make and model: Boeing 747422
- Aircraft serial: 28812
- Aircraft time: 75,274 hours, 8,388 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 65B08914238
- Condition: Cracked
- Location: Bs 1700-1720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D - STA 1700 TO 1720, LBL 65, FLOOR SUPPORT FOUND CRACKED.( CABIN - STA 1700 - 1720, LBL 65, FLOOR SUPPORT FABRICATED PER DWG 65B08914-238, AND PL, AND FASTENER INSTALLED AS PER SRM 51-40-02. )
